# SDR ASAA2015011510282

- Difficulty date: January 15, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 26,663 hours, 8,207 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: Illuminated
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DATALINK FULL MESSAGE IN FLIGHT.  ACFT GROUNDED.  FMC DISAGREE QRH RAN ON GROUND. OPS NORMAL.
